# SDR YENA2024060500823

- Difficulty date: May 29, 2024
- Submitted: June 5, 2024
- Operation: Air carrier
- Aircraft: N956JT
- Make and model: Airbus A321-231
- Aircraft serial: 06791
- Aircraft time: 30,945 hours, 9,869 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: UNKNOWN
- Condition: Leaking
- Location: Green Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT#369, BOS-FLL. (AIRCRAFT DIVERTED TO RDU AND DECLARED AN EMERGENCY) ' HYD G RSRV LO LVL ECAM SHOWED ZERO QTY.ECAM COMPLETED; INSPECTED #1 ENG PYLON FOUND GREEN SYSTEM PRESSURE LINE IN NUMEROUS PLACES.REPLACED LINE OPS AND LEAK CHECK GOOD PER AMM 29-11-00.'
